Journal of East China Normal University(Natural Sc ›› 2015, Vol. 2015 ›› Issue (1): 61-67.doi: 10.3969/j.issn.1000-5641.2015.01.007

• Article • Previous Articles     Next Articles

Error bounds of regularized gap functions for smooth and nonmonotone variational inequality problems

 WANG  Li-Na1, LI  Ming-Hua2   

  • Received:2014-01-01 Online:2015-01-25 Published:2015-03-29

Abstract: By using a class of regularized gap functions for a variational inequality problem, two kinds of global error bounds of the nonmonotone variational inequality problem under some different conditions was established.

Key words: error bound, regularized gap function, variational inequality problem

CLC Number: